MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN PUMP

TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN PUMP
Model Number 4628-003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the customer experienced a blood glucose (bg) level of 610 mg/dl.The cause of elevated bg was unknown.The customer went to the emergency room and was subsequently hospitalized in the intensive care unit.Bg was treated with intravenous insulin and saline.Reportedly, the customer was released on (b)(6) 2021 with the issue resolved and no permanent damage.System check with tandem technical support confirmed the pump was functioning as intended.

Brand Name
T:SLIM G4 SYSTEM
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
Manufacturer Contact
mick trier
san diego, CA 92121
8584011451
MDR Report Key13082569
Report Number3013756811-2021-139695
Device Sequence Number20267450
Product Code OYC
UDI-Device Identifier00852162004750
UDI-Public00852162004750
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number4628-003
Device Catalogue Number008542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age42 YR
Patient SexMale
Patient Weight108 KG
Patient EthnicityNon Hispanic